MAUDE Adverse Event Report: ROCHE DIAGNOSTICS COBAS E 411 ANALYZER (DISK SYSTEM); IMMUNOCHEMISTRY ANALYZER

ROCHE DIAGNOSTICS COBAS E 411 ANALYZER (DISK SYSTEM); IMMUNOCHEMISTRY ANALYZER
Model Number E 411
Medical Device Problem Code Non Reproducible Results (4029)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 03/03/2026
Type of Reportable Event Malfunction
Event or Problem Description
The initial reporter complained of discrepant results for 2 patient samples tested for elecsys vitamin d total iii (vitamin d total iii) and elecsys vitamin b12 ii (vitamin b12 ii) on a cobas e 411 analyzer (disk system).Patient 1 initial vitamin b12 ii result was 1162 pg/ml.The repeat result was 526.9 pg/ml.Patient 2 initial vitamin d total iii result was 51.26 ng/ml.The repeat result was 11.79 ng/ml.
 
Additional Manufacturer Narrative
The vitamin b12 ii reagent lot number was 87010000 with an expiration date of 28-feb-2027.The vitamin d total iii reagent lot number was 88829401 with an expiration date of 31-oct-2026.Qc was acceptable.The field service engineer (fse) found a worn sipper probe.The fse replaced the sipper probe.The system was operating within specification.The investigation determined that the issue found by the fse was the root cause of the event.

Brand Name
COBAS E 411 ANALYZER (DISK SYSTEM)
Common Device Name
IMMUNOCHEMISTRY ANALYZER
Manufacturer (Section D)
ROCHE DIAGNOSTICS
9115 hague road
indianapolis IN 46250 0457
Manufacturer (Section G)
HITACHI HIGH TECH CORP.
882 ichige hitachinaka
ibaraki 312-8 504
JA   312-8504
Manufacturer Contact
natalie catton
9115 hague road
indianapolis, IN 46250
MDR Report Key24681680
Report Number1823260-2026-01061
Device Sequence Number10004453
Product Code JJE
UDI-Device Identifier04015630937103
UDI-Public04015630937103
Combination Product (Y/N)N
Initial Reporter CountryGR
PMA/510(K) Number
K961481
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)N
Reporter Type Manufacturer
Report Source Foreign,Health Professional,User Facility
Initial Reporter Occupation Other Health Care Professional
Type of Report Initial
Report Date (Section B) 03/24/2026
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Model NumberE 411
Device Catalogue Number04775279001
Was Device Available for Evaluation? Yes
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Initial
Initial Date Received by Manufacturer 03/03/2026
Initial Report FDA Received Date03/24/2026
Was Device Evaluated by Manufacturer? (Y/N) Yes
Is the Device Labeled for Single Use? (Y/N) No
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1
Patient SexUnknown